Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Corrigendum to ``On a discrete version of Tanaka's theorem for maximal functions''

Authors: Jonathan Bober, Emanuel Carneiro, Kevin Hughes, Dariusz Kosz and Lillian B. Pierce
Journal: Proc. Amer. Math. Soc. 143 (2015), 5471-5473
MSC (2010): Primary 42B25, 46E35
Published electronically: September 1, 2015
Original Article: Proc. Amer. Math. Soc. 140 (2012), 1669-1680.
MathSciNet review: 3411160
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we present a brief fix for an oversight in the proof of Lemma 3(iii) in a 2012 paper by Bober, Carneiro, Hughes and Pierce.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 42B25, 46E35

Retrieve articles in all journals with MSC (2010): 42B25, 46E35

Additional Information

Jonathan Bober
Affiliation: Heilbronn Institute for Mathematical Research, School of Mathematics, University of Bristol, Howard House, Queens Avenue, Bristol BS8 1SN, United Kingdom

Emanuel Carneiro
Affiliation: IMPA - Instituto Nacional de Matematica Pura e Aplicada - Estrada Dona Castorina, 110, Rio de Janeiro, RJ, Brazil 22460-320

Kevin Hughes
Affiliation: School of Mathematics, The University of Edinburgh, James Clerk Maxwell Building, The King’s Buildings, Peter Guthrie Tait Road, Edinburgh, EH9 3FD, Scotland, Unitd Kingdom

Dariusz Kosz
Affiliation: Ul. Gałczyńskiego 9/9, 48-304 Nysa, Poland

Lillian B. Pierce
Affiliation: Department of Mathematics, Duke University, Durham, North Carolina 27708

Keywords: Maximal operators, Sobolev spaces, discrete operators, Tanaka's theorem
Received by editor(s): February 28, 2015
Published electronically: September 1, 2015
Communicated by: Thomas Schlumprecht
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society